# SDR SCNA20201201392

- Difficulty date: November 20, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM BS 296.4 RT CRACKED/BROKEN INBOARD FLANGE AT WL 208 RBL 62.  REMOVED DAMAGE AREA AT STUB FRAME BS 296.4 INBOARD FLANGE AT WL 208 RBL 62, PER SRM 53-10-15-2R-7 PARA 4B, C MADE REPAIR PART ITEM (I) PER SRM 53-10-05-2R-7 ALODINE AND PRIMED, PER SOPM 20-44-04, 20-43-03 AND INSTALLED PER SRM 53-10-15-2R-7 FIG 201-203.
